DOI 10.1111/j.1540-8159.1999.tb06827.x
Early proarrhythmia during intravenous amiodarone treatment.
Аннотация
We present a case of early (within the first 24 hours) development of malignant torsades de pointes (TdP) associated with intravenous amiodarone therapy. After correction of predisposing factors (heart failure, hypokalemia, digoxin) amiodarone again resulted in torsades. This observation suggests that in patients who have experienced amiodarone-induced proarrhythmia, amiodarone administration under different, more stable clinical conditions may still be hazardous.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.